# SDR P5CA9500114

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BETWEEN STR 40 TO 50 AND BETWEEN STA 1480 TO 1680 LT AND RT.  REMOVED AS PER BOEING SRM 51-10-01.
